Daily Archives: June 2, 2017

Antidepressant and sick again


This antidepressant remeron is supposed to be a sedative too. Always a problem for me because I react the opposite. I wanted to stop, but she had forgotten that I take an OTC sleep aid and at a high dose. She made me double my dose of antidepressant and stop the OTC sleep aid. I have been up all night to late morning, early after aftersoon since I have been taking the the sleep aids with the new antidepressant.

I was shocked. I fell asleep early last night, slept all night to mid afternoon when my son woke me up. Maybe she was right. I have to let her know how it goes last night and the next few days because I will need a new prescription since I will run out doubling them.

I am also back on another antibiotic, cough pearls, a steroid and a rescue inhaler for the wheezing, sore throat, terrible cough and congestion in my chest.

I am so tired of this.

 

Teresa (Tessa) Dean Smeigh

-Advocate for Mental and Invisible Illnesses

-Author of Articles, Stories and Poems

http://www.tessacandoit.com

http://www.finallyawriter.com